# SDR USAA20110414BA033

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLT -  FLT 732  EN ROUTE CLT TO LGW.  ON TAXI OUT, THE CABIN CREW ADVISED THAT DOOR R4 INDICATED LOW PRESSURE ON THE CIDS PANEL.  THE FLIGHT RETURNED TO GATE.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE AT THE R4 DOOR.
